I am so much with you. I've been on Avonex for more than 7 years now and I have one dream - to quit it one day.
Taking a shot once a week makes me sick the day after - everyone around me knows that it would be better not to deal with me the day after the shot.
On another hand, I think that taking Avonex for such a long time made my body addicted to it, and simply quitting taking it might trigger a relapse very soon. I think I got sucked in. But I can be wrong, who knows - you know ?
I think quitting med in early stage is a lot less harmful than after taking it a while. Do whatever you feel like you should do. I am on your side.
- Family Elder
- Posts: 318
- Joined: Mon May 22, 2006 2:00 pm
- Location: Northern Calif Monterey Bay Area
KC91,katcupcake91 wrote:MS is hard enough to deal with. I dont need shots making me 1000 times worse. I would love some input.
So, why not switch to copaxone? It's a fully recognized MS DMD, but not an interferon, so the side-effect profile is very different, if not entirely absent (as in my case). I've been injecting it daily for over 12 years now. I had previously used betaseron and rebif, before switching to copaxone.
Interferons are not for everyone.
Oh, and although copaxone is injected daily, the injections are subcutaneous, not intramuscular, as with avonex. The shot takes about as much time and thought as brushing your teeth.
Stent in left and right IJVs
Former Ampyra User
Regular Botox Bladder Injections
300mg d-Biotin / day